Generalization of the Grace–Heawood Theorem
Radoš Bakić (2013)
Publications de l'Institut Mathématique
Similarity:
Radoš Bakić (2013)
Publications de l'Institut Mathématique
Similarity:
K. Dewan, Sunil Hans (2009)
Annales UMCS, Mathematica
Similarity:
If P(z) is a polynomial of degree n, having all its zeros in the disk [...] then it was shown by Govil [Proc. Amer. Math. Soc. 41, no. 2 (1973), 543-546] that [...] In this paper, we obtain generalization as well as improvement of above inequality for the polynomial of the type [...] Also we generalize a result due to Dewan and Mir [Southeast Asian Bull. Math. 31 (2007), 691-695] in this direction.
Tim N. T. Goodman, Charles A. Micchelli (2002)
RACSAM
Similarity:
We give conditions such that the least degree solution of a Bézout identity is nonnegative on the interval [-1,1].
Dewan, K.K., Mir, Abdullah, Yadav, R.S. (2001)
International Journal of Mathematics and Mathematical Sciences
Similarity:
T. S. Motzkin, J. L. Walsh (1959-1960)
Compositio Mathematica
Similarity:
Brindza, Béla (2001)
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series [electronic only]
Similarity:
Gutman, Ivan (1985)
Publications de l'Institut Mathématique. Nouvelle Série
Similarity:
Govil, N.K. (2002)
Journal of Inequalities and Applications [electronic only]
Similarity:
Jozef Rovder (1974)
Matematický časopis
Similarity:
Carlos Julio Moreno (1973)
Compositio Mathematica
Similarity: